| Catalog Number |
A0756221G0P03 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that a waveone gold primary 6-file ster 21mm file broke during use.The broken part could not be retrieved and was incorporated into the filling.No injury.
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
Additional Manufacturer Narrative
Summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1878926).Customer stated having used the file 9 times before that the breakage occurs.Waveone gold files are single use instruments which must not be reused.Reuse of the instrument constitutes a misuse from the customer.Additionally, dfu indicates that waveone gold instruments should not be used in cases of severe and sudden apical curvatures.Root cause is customer misuse.